hey guys was wondering if you could help
I'm 18 years old and sexually active I was on the Feanolla contraceptive pill which was going fine but then I had a heavy period after four months of taking it which was strange as this pill is the one which is supposed to make you stop having periods. that period then lasted two weeks so i decided to stop taking my contraceptive pill which seemed to work at first but then two weeks later I had another period that period then stopped I then had sex a few days ago and i now have another period which is very light and very dark in colour ?
can someone please help is this normal ?
has anybody experienced this before on these contraceptive pills ?
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.